Aa
A
A
A
Close
Vitamins & Supplements Community
356 Members
Avatar universal

Could these symptoms be related to vit B6 high levels

My B6 levels are twice higher than the upper limit even so I'm not taking any supplement.
I'm suffering from the following symptoms:
Tingling and burning sensations in harms and legs, eyes and nose. Pain in the legs to the point I can't sometime walk. Nausea,  loss of appetite,  dizziness, extreme weakness, irregular heartbeats, hot flushes followed by intense cold feelings. Shivering. Sweating. Anxiety, irritated, sensitivity to noises and odors.

All above symptoms are stronger in the morning and are lower in the late afternoon, early evening.

I'm a 69 years old female
I'm taking 100mcg of tyrosine daily and my Cortisol levels are very low.

Can the above symptoms be caused by other disease than high vitamin B6 levels?
Also what can I do to lower my B6 levels?
Thank for helping.
1 Responses
Avatar universal
I'm assuming you know your B6 levels are too high because a doctor tested you.  Did you ask the doctor these questions?  Some of the things you mention, the neuropathy, can be caused by a B6 overdose, but that usually happens in people who supplement.  B6 is in balance with folic acid and B12 -- what were your levels of those nutrients?  One way to lower your B6 is to take more of those two nutrients.  Also, look at your diet and see what you're eating that might contain an imbalance of B6.  Now, tyrosine can cause some of these problems as well, such as the anxiety and anxiety-related symptoms.  B6 is necessary for tyrosine to work, and you have plenty of it, so you're probably absorbing that tyrosine pretty well.  How long has this been going on?  Did it start when you started taking the tyrosine?  In any event, it wouldn't hurt to stop taking it for a couple weeks and see if some of the problems go away.  As for cortisol, that's a hard thing to measure -- it might be low at the moment you had your blood test and it might be high an hour later.  It varies through the day and depending on how much stress you have to handle.  But if it is low on a consistent basis, that indicates a problem with the adrenal glands, which can also indicate a thyroid problem.  Again, what does your doctor say?
1 Comments
I meant to add, when you got this tested, did you also get your levels of Vitamin D3 and your electrolytes, especially magnesium, tested?  This can also reflect a lack of these nutrients.  Do you eat a balanced diet so you're getting a balanced amount of different nutrients?  And if you're reporting to us this number of symptoms, again, what did your doctor recommend?
Have an Answer?
Top General Health Answerers
363281 tn?1518219421
Nelson, New Zealand
Avatar universal
Arlington, VA
Learn About Top Answerers
Popular Resources
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.
Here are the pros and cons of the top fad diets and weight loss plans of the year.